# SDR DALA2018062204159

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 87,324 hours, 12,012 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO THE FIRST OFFICER MACH AIRSPEED INDICATOR FAILURE.  REPLACED THE C581 CIRCUIT BREAKER, RIGHT ADC AND RIGHT MASI. SYSTEM OPERATION IS NORMAL.
